FILOMAT 
Volume 25, Number 3, September 2011

 Contents

1. M. Arsenovic and R. F. Shamoyan
On zero sets and parametric representations of some new analytic and meromorphic function spaces in the unit disk, 114
DOI: 10.2298/FIL1103001A

2. V. Karakaya and H. Dutta
On some vector valued generalized difference modular sequence spaces, 1527
DOI: 10.2298/FIL1103015K

3. S. Wang, B. Zhou and N. Trinajstic
On the sum-connectivity index, 2942
DOI: 10.2298/FIL1103029W

4. M. E. Gordji and M. B. Savadkouhi
Stability of a mixed type additive, quadratic and cubic functional equation in random normed spaces, 4354
DOI: 10.2298/FIL1103043G

5. M. Mursaleen and Q. M. Danish Lohani
Statistical limit superior and limit  inferior in probabilistic normed spaces, 5567
DOI: 10.2298/FIL1103055M

6. J. Borsik, L. Hola and D. Holy
Baire spaces and quasicontinuous mappings, 6983
DOI: 10.2298/FIL1103069B

7. A. Maimone and G. Nordo
On  1-gaps in 3D digital objects, 8591
DOI: 10.2298/FIL1103085M

8. F. Lin and S. Lin
Pseudobounded or omega-pseudobounded paratopological  groups,  93103
DOI: 10.2298/FIL1103093L

9. N. Ularu and D. Breaz
Univalence criterion for two integral operators, 105-110
DOI: 10.2298/FIL1103105U

10. Z. Kadelburg, S. Radenovic and S. Simic
Abstract metric spaces and  Caristi-Nguyen-type theorems, 111124
DOI: 10.2298/FIL1103111K

11. D. Mosic
Estimation of a condition number related to A_{T,S}^{(2)}, 125135
DOI: 10.2298/FIL1103125M

12. M. Pavlovic
Characterizations of the harmonic Hardy space  h^1 on the real ball, 137143
DOI: 10.2298/FIL1103137P

13. C. Tunc,  An instability theorem for a certain fifth-order delay differential equation, 145151
DOI: 10.2298/FIL1103145T

14. H. Du and Y. Miao,  Several new Hardy-Hilbert's inequalities, 153162
DOI: 10.2298/FIL1103153D

15. C. Pan
On an integral-type operator from $\mathcal{Q}_K(p,q)$ spaces to $\alpha$-Bloch spaces, 163173
DOI: 10.2298/FIL1103163P

16. Mabrouk Sghaier
Some symmetric semi-classical polynomial sets, 175189
DOI: 10.2298/FIL1103175S

17. Aleksandar Ilic and Andreja Ilic,  On the number of restricted Dyck paths, 191201
DOI: 10.2298/FIL1103191I